Show simple item record

dc.contributor.authorWang, Jixiu ( )
dc.contributor.authorGao, Qi ( )
dc.contributor.authorWang, Li ( )
dc.date.accessioned2022-04-13T17:03:11Z
dc.date.available2022-04-13T17:03:11Z
dc.date.issued2017-04-27
dc.identifier.citationWang, J., Gao, Q., & Wang, L. (2017). Ground state solutions for a quasilinear Schrodinger equation with singular coefficients. Electronic Journal of Differential Equations, 2017(114), pp. 1-15.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/15648
dc.description.abstract

In this article, we study the quasilinear Schrodinger equation with the critical exponent and singular coefficients,

-∆u + V(x)u - ∆(|u|2)u = λ |u|q-2u / |x|μ + |u|22*(v)-2u / |x|v in ℝN,

where N ≥ 3, 2 < q < 22*(μ), 2*(s) = 2 0, μ, v ∈ [0, 2). By applying the Mountain Pass Theorem and the Concentration Compactness Principle, we establish the existence of the ground state solutions to the above problem.

dc.formatText
dc.format.extent15 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2017, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectQuasilinear Schrödinger equationsen_US
dc.subjectCritical exponenten_US
dc.subjectGround state solutionsen_US
dc.subjectCalculus of variationsen_US
dc.titleGround state solutions for a quasilinear Schrodinger equation with singular coefficientsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record